CureZone   Log On   Join
 

Re: Taking DHEA sporadically - okay? by Piuma ..... Hormone Replacement Therapy Alternatives

Date:   9/17/2014 10:03:12 PM ( 7 years ago ago)
Hits:   3,637
URL:   https://curezone.org/forums/fm.asp?i=2205446

You didn't say how much you were taking and whether it was pill or cream.

My guess is that your dosage is too high. I instantly got Acne when I used health food store brand, not so much when I used lower dose compounded version.

Compounded dhea did help with libido but at all the wrong times...middle of the day at work, when my boyfriend wasn't around, etc. it didn't work when I needed it to.

I would recommend lowering your dosage even if you have to get a compounded version so you can use on a consistent basis vs. higher dosage every few days.

 

<< Return to the standard message view

fetched in 0.03 sec, referred by curezone.org/forums/fmp.asp?i=2205446